Alergic Reactions to Medications
avatar
An_250721 posted:

My sister was diagnosed with Type 2 Diabetes a year or two ago. This past January she was prescribed Victoza liraglutide and immediately began suffering from itchy hands, mucus in her mouth, diarrhea, vomiting that lasted about 12 hours with each episode. Episodes were about 1 week apart. Her doctor had her stop usage after 6 weeks. Other things were researched to rule out other medical conditions. Not episodes occurred while off the medication. She then began using Novolog Mix 70/30 Flexpen last Monday and last night had the same reaction only more severe. this time she was beginning to have trouble swallowing. She was treated in the ER as an allergic reaction, is home now and resting. My question-Is there an inert ingredient common to these two medications (made by the same company) that may be causing this allergic reaction? Is there recommended resources to research this question?
Reply